I took doxy to prevent malaria for 14-17 days, but during that time I became very nauseous often and vomited many times. I stopped taking doxy about 5 weeks ago, but I'm still getting nauseous just not as often. Is it still in my system??
Can doxy still be in my system?
- 28 Jun 2015 by Amcfeets14
- 28 June 2015
In theory it should be out of your body in 6-7 days. It appears that you are still experiencing the side effects of the drug if you can find no other cause, which is hard to imagine. While taking the drug, people avoided nausea and vomiting by eating before they took the pill. Can you try to keep something like crackers in your stomach between meals to head off the nausea?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Sep 2010 • 1 answer
Posted 6 Jul 2011 • 1 answer
Doxy Lemmon - I've been taking Doxy over a month now to prevent Malaria. I need to take it one more?
Posted 11 Aug 2011 • 1 answer
Posted 14 Nov 2011 • 1 answer
Posted 24 Dec 2011 • 1 answer